# SDR AALA201602229008

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 67,951 hours, 24,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED GIRT BAR HANGING FROM SLIDE ON R1 DOOR.  REPLACED GIRT BAR IAW AMM TASK 25-66-10-002-001 ON R1 DOOR.  PERFORMED PAX DOOR ESCAPE SYS CHECK TASK 25-66-01-206-041.
